# SDR RRXA99001

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 4648253
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND NOSE GEAR RT AFT DOOR SUPPORT ROD BROKEN.  ALSO, SKIN DAMAGE AROUND ATTACHMENT POINTS AT DOOR HINGES.  REMOVED BROKEN NLG RT AFT DOOR ROD ASSY AND INSTALLED SERV ALT DOOR ROD ASSY (P/N 4648253) IAW MM 32-22-1.  ADDITIONALLY INSPECTED LT AFT DOOR ROD ASSY AND FOUND IT RUSTED.  IT WAS REMOVED AND REPLACED BY SERV LT AFT DOOR ROD (P/N 4648253) IAW 32-22-1.  REPAIRED FUSELAGE SKIN BETWEEN STA 20 TO 12 AND LONG 31R TO 34R DUE TO DAMAGE BY NLG DOOR ROD IAW COOPESA EO C00-8-53-601-98 DATED 11-1-98.  DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA, DESIG SW 810 DATED 11-1-98, CHECKED RETRACTION IAW MM 32-30-0, NORMAL COND.
